University of Surrey

Test tubes in the lab Research in the ATI Dance Research

A PROOF OF THE ASYMPTOTIC VALIDITY OF A TEST FOR PERFECT AGGREGATION

PESARAN, MH and PIERSE, RG (1989) A PROOF OF THE ASYMPTOTIC VALIDITY OF A TEST FOR PERFECT AGGREGATION ECONOMICS LETTERS, 30 (1). pp. 41-47.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
PESARAN, MHUNSPECIFIEDUNSPECIFIED
PIERSE, RGr.pierse@surrey.ac.ukUNSPECIFIED
Date : 1 January 1989
Identification Number : https://doi.org/10.1016/0165-1765(89)90154-7
Uncontrolled Keywords : Social Sciences, Economics, Business & Economics, ECONOMICS
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 16 May 2017 14:44
Last Modified : 16 May 2017 14:44
URI: http://epubs.surrey.ac.uk/id/eprint/814503

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800